# SDR SWIA202266126

- Difficulty date: June 27, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N253SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000620
- Aircraft time: 13,893 hours, 9,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA FR84 CROSSBEAM IN 4 LOCATIONS AS MARKED.     (C-CHECK RO 7/13/2022)    PERFORMED PERMANENT REPAIR TO FR84 FLOOR CROSSBEAM REF ETD2022-170-021925. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED. REPAIR PARTS WEIGHED 0.395 LBS, NO WEIGHT AND BALANCE CHANGE REQUIRED.
